# SDR SCNA20190513036

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL HAS CORROSION. DOT BC56. REMOVED DAMAGED WEB FWD CARGO DOOR. FABRICATED AND LOCATED AND DRLLED NEW WEB, TREATED AND PRIMED NEW WEB. INSTALLED NEW WEB.
